# SDR DALA2016041302863

- Difficulty date: April 12, 2016
- Submitted: April 13, 2016
- Operation: Air carrier
- Aircraft: N999DN
- Make and model: Doug MD-88
- Aircraft serial: 53371
- Aircraft time: 63,753 hours, 45,761 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Cracked
- Location: Bs 598
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RING PAN, AFT UPPER CORNER, BS 598, 731, 1041, 1060 AND 1079 AT CABIN PAX RT SIDE. WINDOWS RING PAN WAS REPAIRED IAW SRM 53-05, FIG 122 AND ER/A 487747-14MA, REV A.
